# SDR DALA1013520995

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1287 L27l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1287 L27L - L27R SHEAR TIE CORRODED, BELLY SKIN REQUIRES INSP UNDER SHEAR TIE. REMOVED SHEAR TIE AT 1287 L27L TO L27R CORROSION WAS 100 PERCENT MAT LOSS OUT OF LIMITS IAW SRM 53-01. RECEIVED, LOCATED, DRILLED AND INSTALLED NEW SHEAR TIE AT STA 1287 L27L TO L27R P/N 9957739-101 IAW SRM 51-30-5, 51-30-2, 51-10-4 PERFORMED DVI ON BELLY SKIN WITH 10X MAG CLASS NO CORROSION NOTED IAW 09-00-03. (DLM88101545)
